# SDR VJ970221

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99196181
- Condition: Cracked
- Location: Rt Aft
- Stage of operation: IN
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK WHILE COMPLYING WITH AD 78-07-05/EO 12-531-29-B1044 IR, FUSELAGE FRAME FITTING INSPECTION FOUND RIGHT AFT MAIN FRAME CRACKED BEYOND FIG 4 LIMITS.  REMOVED AND REPLACED FITTING IAW OPTION 2 OF EO 12-5311-29-B1044 REV IR.  (M)
